# SDR CAL951075

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: A-Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1616 - MCO - THE NR 1 ENGINE A-SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED WITH THE HYDRAULIC QUANTITY GAUGE READING NEAR ZERO WHILE EN ROUTE FROM MIA TO GSO.  THE AIRCRAFT WAS DIVERTED TO MCO AND WHILE ON SHORT FINAL THE 'B LOW QUANTITY' LIGHT CAME ON.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE A-SYSTEM HYDRAULIC PRESSURE LINE ALONG KEEL BEAM IN RIGHT WHEEL WELL CHAFED THROUGH.  THE LINE WAS REPLACED USING FLEX LINE AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 500 FLIGHTS OR 1200 HOURS, WHICHEVER COMES FIRST.  (M)
